# SDR SWIA2021080960124

- Difficulty date: April 26, 2021
- Submitted: August 9, 2021
- Operation: Air carrier
- Aircraft: N693BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7761
- Aircraft time: 32,159 hours, 33,593 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 409-559
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H FLOOR SILL IS CORRODED IN VARIOUS LOCATIONS FROM FS 409+128 TO FS 559.     (C-CHECK RO 8/5/2021)    BLENDED CORROSION, NDT INSPECTED, FOUND TO BE WITHIN LIMITS, RE FINISHED BLENDED AREAS. / ALL WORK ACCOMPLISHED IAW BOMBARDIER REO 601R-53-41-666, REV -C, DATED 2012-11-06.
